Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI-induced Hypersomnia

Posted by EakinsOxley on April 2, 2011, at 20:26:03

In reply to Re: SSRI-induced Hypersomnia AnalyticalChemist, posted by sowhysosad on April 3, 2009, at 2:09:52

What ended up happening for you? I've been on SSRI Paxil for the last 6 years and have had hypersomnia for the last 5 ... it's so bad now that I sleep 20 hours a day without a dopamine medication modafinil.

I've always suspected a link but no one seems to pay attention when I bring it up...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:EakinsOxley thread:887907